# SDR SWAA2019050232181

- Difficulty date: April 25, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A2714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SUPPORT BRACKET ATTACHED TO DEFLECTION CONTROL RIB CRACKED.  R&R BRACKET IAW SRM AND DWG.
